# SDR 2008UALA02648

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,486 hours, 20,614 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 0595
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE PACK FOUND UNLEASHED.  SUPPLEMENTAL DATA UPDATE, UNKNOWN DAMAGE.  REPLACED SLIDE PACK.
